Journal of Symbolic Logic

A Complete Theory with Arbitrarily Large Minimality Ranks

Robert E. Woodrow and Julia F. Knight

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

An example is given of a complete theory with minimal models of arbitrarily large minimality rank.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 321-328.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741248

Mathematical Reviews number (MathSciNet)
MR704086

Zentralblatt MATH identifier
0538.03026

JSTOR
links.jstor.org

Citation

Woodrow, Robert E.; Knight, Julia F. A Complete Theory with Arbitrarily Large Minimality Ranks. J. Symbolic Logic 48 (1983), no. 2, 321--328. https://projecteuclid.org/euclid.jsl/1183741248


Export citation